# SDR DALA2018110290005

- Difficulty date: October 24, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 5912146507
- Part serial: DL1
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR PUNCTURED /CRACKED LWR SKIN. REPAIRED PUNCTURED /CRACKED LWR SKIN PER SRM 51-70-13-2R.
